# SDR REXA2017042600542

- Difficulty date: April 26, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 21,363 hours, 13,748 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Indicator
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE DETECTOR GREEN LIGHT INDICATOR INOPERATIVE.  REPLACED THE FWD LAVAVATORY SMOKE DETECTOR IAW MM 26-16-01-400-802.
